MAUDE Adverse Event Report: SPECTRANETICS ANGIOSCULPT PTA SCORING BALLOON CATHETER (OTW); CATHETER, PERCUTANEOUS, CUTTING/SCORING

SPECTRANETICS ANGIOSCULPT PTA SCORING BALLOON CATHETER (OTW); CATHETER, PERCUTANEOUS, CUTTING/SCORING
Model Number 2076-6040
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient's dob or age at time of event, gender, weight, ethnicity, and race are unknown.This information was not available from the facility.During inflation, the balloon ruptured below rbp.No patient injury, this mdr is being reported conservatively.Patient information regarding relevant tests/laboratory data or medical history are unknown.This information was not available from the facility.Report source: foreign: (b)(6).The angiosculpt device has not been returned for evaluation, thus no returned product investigation was performed.
 
Event or Problem Description
The angiosculpt device was used in the mid sfa and during the second inflation of more than nominal pressure and less than rbp, the balloon ruptured.The procedure was completed with a new angiosculpt device.No patient injury reported.
 
Additional Manufacturer Narrative
Block d9/g3: the angiosculpt device was returned for evaluation.Block h3: visual inspection found no unusual characteristics of the device.During functional testing, using an indeflator filled with green color dye water, the balloon was pressurized to nominal (8 atm) for 1 minute and increased to rbp (14 atm) for another minute with no leaks present.Block h6: based on the device evaluation, the reported balloon rupture could not be replicated.The device performed as intended; therefore, this is no longer reportable for a product problem.

Brand Name
ANGIOSCULPT PTA SCORING BALLOON CATHETER (OTW)
Common Device Name
CATHETER, PERCUTANEOUS, CUTTING/SCORING
Manufacturer (Section D)
SPECTRANETICS
5055 brandin court
fremont CA 94538
MDR Report Key11971455
Report Number3005462046-2021-00029
Device Sequence Number13741467
Product Code PNO
UDI-Device Identifier00813132021399
UDI-Public00813132021399
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K100303
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/14/2023
Device Model Number2076-6040
Device Catalogue Number2076-6040
Device Lot NumberG20020014
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/14/2021
Supplement Date Received by Manufacturer08/06/2021
Initial Report FDA Received Date06/09/2021
Supplement Report FDA Received Date08/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK MFG AND SIZE: GUIDE CATHETER; UNK MFG AND SIZE: GUIDE WIRE; UNK MFG AND SIZE: INTRODUCER SHEATH; UNK MFG AND SIZE: GUIDE CATHETER; UNK MFG AND SIZE: GUIDE WIRE; UNK MFG AND SIZE: INTRODUCER SHEATH